# SDR AALA20110625TUL03

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR UPPER HINGE CUTOUT CRACKED.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER EA COMP-52-017690 DATED 6/24/2011.
